Compare Store Prices logo


Boots Pharmaceuticals, 2041[^]10023912 Boots Pain Relief Paracetamol Suspension 3



8 Advantage card points. Effective relief from pain and fever. Relief of cold and flu symptoms and f
buy it button

Boots Pharmaceuticals, 2041[^]10023912 Boots Pain Relief Paracetamol Suspension 3
8 Advantage card points. Effective relief from pain and fever. Relief of cold and flu symptoms and fever after vaccination.See details below, always read the labelSuitable for: Children aged 3 months to 12 years. Active ingredients: Paracetamol 120mg FREE Delivery on orders over 45 GBP.

The CompareStorePrices.co.uk device is a registered trademark of Advanced System Technologies Limited.
All other trademarks and devices are the property of their respective owners.
set AffiliateURL=nothing